On Vervaat's sup vague topology

Tommy Norberg Department of Mathematics, Chalmers University of Technology

TBD mathscidoc:1701.332722

Arkiv for Matematik, 28, (1), 139-144, 1989.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 337 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{tommy1989on,
  title={On Vervaat's sup vague topology},
  author={Tommy Norberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203531967617531},
  booktitle={Arkiv for Matematik},
  volume={28},
  number={1},
  pages={139-144},
  year={1989},
}
Tommy Norberg. On Vervaat's sup vague topology. 1989. Vol. 28. In Arkiv for Matematik. pp.139-144. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203531967617531.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved